# SDR 29GA32954072312

- Difficulty date: July 23, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 31,322 hours, 37,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 605
- Part serial: 311
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3577 LWT/BIL GEAR WARNING HORN INOPERATIVE DURING DESCENT INTO BIL.  GEAR HYDRAULIC PUMP ACTIVATING FREQUENTLY IN FLIGHT.  REPLACED AURAL TONE, OPERATIONAL CHECK GOOD.
